# SDR ASOA2014011709772

- Difficulty date: January 2, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 28,399 hours, 25,931 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB FORWARD FACE IS CRACKED ABOVE CARGO DOOR.  COMPLIED WITH ECTC REO 601R-53-61-1541.  CLASSIFIED AS A MAJOR REPAIR.
